Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 286, Number 4, Pages 791–794 (Mi dan8749)  

MATHEMATICS

Approximation by branching processes of particle multiplication processes taking dependence into account

O. N. Gol'tyaevaab, V. I. Dorogovab, V. P. Chistyakovab

a V. A. Steklov Mathematical Institute, USSR Academy of Sciences
b Moscow Engineering Physics Institute

Full text: PDF file (499 kB)

Bibliographic databases:
UDC: 539.1:519.2
Presented: В. С. Владимиров
Received: 25.01.1985

Citation: O. N. Gol'tyaeva, V. I. Dorogov, V. P. Chistyakov, “Approximation by branching processes of particle multiplication processes taking dependence into account”, Dokl. Akad. Nauk SSSR, 286:4 (1986), 791–794

Citation in format AMSBIB
\Bibitem{GolDorChi86}
\by O.~N.~Gol'tyaeva, V.~I.~Dorogov, V.~P.~Chistyakov
\paper Approximation by branching processes of particle multiplication
processes taking dependence into account
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 286
\issue 4
\pages 791--794
\mathnet{http://mi.mathnet.ru/dan8749}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=828623}
\zmath{https://zbmath.org/?q=an:0606.60077}


Linking options:
  • http://mi.mathnet.ru/eng/dan8749
  • http://mi.mathnet.ru/eng/dan/v286/i4/p791

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:23

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021